# SDR C2XA11CL104

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 23,597 hours, 12,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON TAKEOFF. MX INSPECTED AND REPLACED THE LT GEAR WOW PROXIMITY SWITCH.  ADJUSTED ALL MAIN GEAR WOW PROXIMITY SWITCHES.  OPS CHECKS WERE GOOD.
